# SDR FDEA201804241109

- Difficulty date: April 24, 2018
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N928FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24369
- Aircraft time: 95,977 hours, 30,078 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Tube
- Part number: 851JB
- Condition: Damaged
- Location: Epr System
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

PDIS 928 76-00  6718 24APR18 BNA  OPEN  U  LOGPAGES:2252904 AT CRUISE NOTICED L EPR PEGGED. FUEL FLOW AT 1.5. LOTS OF RIGHT RUDDER. A/S STARTED TO DECREASE. NO EICAS. L ENG DID NOT RESPOND TO THROTTLE MOVEMENT. PART 24APR18 11:37 MC1 U IDENTIFIED PARTS COLD CURING SILICONE (WT) MPN: SILC0SET152 CPN: 0201664 QTY: 1 PART 24APR18 11:38 MC1 U IDENTIFIED PARTS P1 PROBES MPN: 851JB CPN: 7311062 QTY: 1 P1 PROBE MPN: K7311062K2 CPN: 7311417 QTY: 1 PART 24APR18 11:38 MC1 U IDENTIFIED PARTS TUBE-P1 AIR-PROBE ASSY MPN: LJ35801 CPN: 7311158 QTY: 1 PART 24APR18 11:42 MC1 U ORDER PART MPN: LJ35801 CPN: 7311158 QTY: 1 MSN: 1912048 MPN: 851JB CPN: 7311062 QTY: 1 MSN: 1912049 MPN: K7311062K2 CPN: 7311417 QTY: 1 MSN: 1912050 MPN: SILC0SET152 CPN: 0201664 QTY: 1 MSN: 1912051 FOUND P1 TUBE JUST AFT OF PROBE DAMAGED. R&R'D TUBE.
